# SDR 2001UALA00278

- Difficulty date: March 4, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT STA 960 LOWER FUSELAGE CENTERLINE.  REPAIRED DENT.  MAJOR REPAIR ACCOMPLISHED.
